# SDR SCNA99635

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, EQUIPMENT TIE DOWN TRACK AT STATION 1303 RBL 25 WAS FOUND CORRODED ON THE INSIDE OF THE TRACK..  TRACK WAS FOUND TO BE OUT OF LIMITS IAW DC10 SRM 537000 VOL 1.  SEAT TRACK SPLICE REPAIR WAS ACCOMPLISHED.
